# SDR UG82003F00001

- Difficulty date: January 20, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- Aircraft time: 9,630 hours, 6,354 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING INSPECTION ON THE ELEVATORS, FOUND CORROSION ON THE UPPER AND THE LOWER LEADING EDGE SKIN SURFACES OF THE LT ELEVATOR.  THE CORROSION WAS CONCENTRATED WHERE THE SKIN IS FASTENED TO THE ELEVATOR FRONT BEAM.  AFTER REMOVING THE CORROSION AND BLENDING THE AREA, FOUND THAT TWO SIGNIFICANT AREAS WHERE THE CORROSION WENT BEYOND THE LIMITS OF THE SRM.  DETERIORATION  OVER TIME.
